Couldn't find what you looking for?

TRY OUR SEARCH!

Iv been on and off of opiates for the past two years. For the last few weeks i was weening myself off of heroin. I got down to a bag, or half a bag a day. Then, 3 days ago (wednesday) i decided to take some suboxone to get through the last of it. In the past i would take half of an 8mg, but on wednesday, i decided to take a full 8mg. The next day i took 4mg. That night i fell asleep around midnight, and i woke up 3 hours later with a POUNDING headache, and i felt a little hot. I went to the bathroom, and vomited a little, after that i went back to sleep. I woke up yesterday (friday) morning and i still had a POUNDING head ache, with a 103 fever, entire body very hot, and a cold sweat. If i stand up or walk around, i have blurred vision, colors are distorted, and i cant see straight. However, I dont have a stomach ache, or any stomach problems anymore. I didnt take any suboxone yesterday, and i was wondering if anyone could tell me if im sick with the flu or something, or if its withdrawal. Iv obviously been through withdrawal before, and it shares some of the symptoms, but this is not the same as opiate withdrawal. And if it is not withdrawal, what exactly is it, and what can i do to get better.

Btw, my current temp is 99, i still have a ridiculous headache, and blurred vision, but only when i walk.

Loading...

I'm thinking you had some flu thing going on. My daughter detoxed from heroin and tho she vomitted and had a pretty bad headache, she didn't run a temp.
Reply

Loading...

Well like i said, iv been on and off of opiates, (mainly heroin and oxycontin) for the past two years. And iv been through withdrawal a bunch of times. In withdrawal, iv experienced headaches, cold sweats, chills, fevers, nausea, vomiting, anxiety, restlessness, clammy feelings, etc etc.



Some of the symptoms i currently have are some of the symptoms iv had in withdrawal, thats why i asked about it.
Reply

Loading...

your suboxone dosage is too high and you are experiences all the common side effects of that drug. it has a long half life which means that it stays in the body a long time ; these are the typical side effects of this drug lowere the dosage and after 4 days they will go; its not withdrawals
Reply

Loading...